0
TECHNICAL PAPERS

Jacobian Analysis of Limited-DOF Parallel Manipulators

[+] Author and Article Information
Sameer A. Joshi

Department of Mechanical Engineering and Institute for Systems Research, University of Maryland, College Park, MD 20742

Lung-Wen Tsai

Department of Mechanical Engineering, Bourns College of Engineering, University of California, Riverside, CA 92521

J. Mech. Des 124(2), 254-258 (May 16, 2002) (5 pages) doi:10.1115/1.1469549 History: Received October 01, 2001; Online May 16, 2002
Copyright © 2002 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Grahic Jump Location
Schematic of a 3-UPU parallel manipulator
Grahic Jump Location
Singularities of a 3-UPU parallel manipulator
Grahic Jump Location
Schematic of a 3-RPS parallel manipulator
Grahic Jump Location
Singularities of a 3-RPS parallel manipulator

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In